Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 4, NWS State College, PA

April 1, 2023Centre County, Clinton County, Potter County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Apr 1, 2023, 3:07 PM EDT for Centre County, Clinton County, Potter County, Pennsylvania. It was in force for 53 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2023, 3:07 PM EDT (19:07 UTC)
Expired
Apr 1, 2023, 4:00 PM EDT
In force
53 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Centre County, PA, Clinton County, PA, Potter County, PA

The radar

The State College radar (KCCX), 30 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 3:08 PM EDTTSTM WND DMG3 Ne State College, PAWIRES DOWN.
Apr 1, 3:09 PM EDTTSTM WND DMG1 Wnw State College, PAWIRES DOWN.
Apr 1, 3:10 PM EDTTSTM WND DMG4 N Austin, PATREE DOWN ON WIRES.
Apr 1, 3:15 PM EDTTSTM WND DMG2 Nne State College, PAPOWER POLES DAMAGED.
Apr 1, 3:30 PM EDTTSTM WND GST 681 N State College, PAMEASURED AT TOP OF BEAVER STADIUM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 1, 11:59 AM EDTSevere Thunderstorm WatchSPC5 hr
Apr 1, 2:27 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -163 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1502 m above ground
0-6 km bulk shear
104 kt
0-1 km storm-relative helicity
-163 m²/s²
0-3 km storm-relative helicity
-117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

104 
WUUS51 KCTP 011907
SVRCTP
PAC027-035-105-012000-
/O.NEW.KCTP.SV.W.0004.230401T1907Z-230401T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
307 PM EDT Sat Apr 1 2023

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Centre County in central Pennsylvania...
  Clinton County in north central Pennsylvania...
  Potter County in north central Pennsylvania...

* Until 400 PM EDT.

* At 307 PM EDT, severe thunderstorms were located along a line
  extending from near Shinglehouse to Cameron to Woodland, moving
  northeast at 40 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  State College, Lock Haven, Bellefonte, Park Forest Village,
  Carroll, Woodward, Boalsburg, Wharton, Keating, Pleasant Gap,
  Philipsburg and Coudersport.

For those driving on Interstate 80, this includes areas between the
Kylertown and Mile Run exits, specifically from mile markers 139 to
193.

This includes Interstate 99 from mile markers 56 to 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4200 7761 4144 7760 4104 7715 4091 7728
      4084 7740 4072 7771 4074 7783 4069 7794
      4074 7813 4075 7837 4096 7817 4096 7808
      4105 7806 4113 7809 4115 7804 4122 7809
      4137 7799 4147 7799 4162 7821 4199 7821
TIME...MOT...LOC 1907Z 243DEG 35KT 4204 7808 4143 7816 4096 7831 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Colbert
1 follow-up statement
503 
WWUS51 KCTP 011943
SVSCTP

Severe Weather Statement
National Weather Service State College PA
343 PM EDT Sat Apr 1 2023

PAC027-035-105-012000-
/O.CON.KCTP.SV.W.0004.000000T0000Z-230401T2000Z/
Centre PA-Clinton PA-Potter PA-
343 PM EDT Sat Apr 1 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CENTRE...CLINTON AND EASTERN POTTER COUNTIES...

At 342 PM EDT, severe thunderstorms were located along a line
extending from Troupsburg to Cammal to Seven Mountains, moving east
at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
State College, Lock Haven, Bellefonte, Park Forest Village, Carroll,
Woodward, Boalsburg, Pleasant Gap, Philipsburg, Lamar, Stormstown and
Lemont.

For those driving on Interstate 80, this includes areas between the
Kylertown and Mile Run exits, specifically from mile markers 140 to
193.

This includes Interstate 99 from mile markers 56 to 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4143 7790 4200 7785 4200 7761 4144 7760
      4104 7715 4091 7728 4084 7740 4072 7771
      4074 7783 4069 7794 4074 7813 4075 7837
      4096 7817 4096 7808 4105 7794 4121 7785
TIME...MOT...LOC 1942Z 267DEG 37KT 4202 7750 4140 7754 4074 7760 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Colbert

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 11:38 AM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, Apr 1, 11:38 AM EDT, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service State College PA
1138 AM EDT Sat Apr 1 2023

.SYNOPSIS...
A volatile and very windy start to April 2023 and opening day of
trout season in PA with rounds of rain showers and strong to
damaging wind gusts. Cooler temperatures and dry weather to
close out the weekend with plenty of sunshine and lighter wind.
The key weather highlight next week will be a warm surge with
temperatures trending well above normal through Wednesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Skies clearing out quickly across the Susq Valley late this
morning with full sunshine across the western two-thirds of PA.

A high probability for a significant high wind and/or enhanced
convective wind event exist for the early to mid afternoon
hours across Central and Western parts of the CWA, and late this
afternoon/very early this evening over the Susquehanna Valley
and points east.

The rare combination (in this part of the of the country) from
wind and increasing buoyancy/large scale lift from initially
full sunshine and an approaching vigorous mid/upper level trough
will support a line of severe TSRA racing east at an incredible 70
to 75 mph (now seen across Central OH and noted by highly
elongated HRRR 1 hour precip cells within a QLCS type of
structure).

Inverted-V soundings beneath the high-based CB will combine
with 0-3 km bulk shear of 50-70KT to bring localized areas of
enhanced wind damage where the stronger mid level winds are
mixed down through precip cores/accompanying mini bow
signatures. Localized 80KT westerly winds are possible in the
stronger precip cores

Previous...

The key message particularly from this afternoon through early
tonight will be a high/damaging wind threat. While there
remains some uncertainty in how convection may evolve, the hires
model data continues to signal the potential for a maturing/surging
low topped squall line to deliver numerous wind gusts in excess
of 50kt.

Strong pressure rises in the wake of a secondary cold front
(possibly enhanced to some extent by the QLCS feature) along
with steepening lapse rates should also aid in downward
momentum transfer resulting in sfc wind gusts in the 50-65 mph
range. We upgraded the wind advisory to a high wind warning for
rest of the southern tier counties.

Much colder, post-frontal WNW flow will drive a rain to snow
shower transition across the northern and western Alleghenies
late tonight with a minor accumulation <1 inch possible in the
favored upslope areas by Sunday morning.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Building high pressure will bring an end to any lingering snow
showers across the western high terrain early Sunday morning,
with clearing skies and a noticeably colder/drier airmass
briefly returning to close out the first weekend of April. Max
temps will be 15 to 25 degrees colder than Saturday.

All guidance points to fair weather Monday as high pressure
passes off the Mid Atlantic coast. An ensuing southwest flow
advects much warmer air into the Commonwealth with a springtime
warming trend getting underway. A weak shortwave passing north
of the region should push a dying cold front into northern PA
Monday night with some light rain possible over this area.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Low level convergence and a plume of anomalous pwats along the
front should support a fair amount of cloud cover and the chance
of showers Tuesday. However, lack of large scale forcing
supports only limited POPs.

All medium range guidance supports very warm conditions midweek,
peaking on Wednesday, as the stalled front lifts north of the
state ahead of an upstream trough. Diurnal heating, combined
with falling heights ahead of the trough, should translate to an
increased chance of showers Wednesday during the day,
especially over the W Mtns. Ensemble mean 850mb temps around 11C
could support temps pushing 80F in southern valleys if there's
enough sunshine.

Model spread and forecast uncertainty increase the second half
of next week regarding the timing of the upstream trough.
However, all guidance tracks the associated surface low well north
of PA, with a trailing cold front and potential showers coming
through in the Wednesday night to Thursday AM time frame. Temps
slip back toward seasonal norms by Friday.

&&

.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
Rapid clearing is anticipated behind the exiting cold front
early Saturday morning. However, increasingly gusty southwest
winds are expected to develop by Saturday afternoon ahead of a
more potent cold front approaching from the west. The cold
front, which should barrel through central PA between 18Z-22Z,
will be accompanied by a brief shower or thunderstorm in many
locations. Some of the storms could contain wind gusts over 50
kts. Behind the front, strong westerly winds will impact the
entire area. Bufkit soundings support gusts to around 40kts into
the evening hours. Upsloping flow is also likely to yield MVFR
cigs and light snow showers across the W Mtns Saturday evening.

Outlook...

Sun...Early AM low cigs possible Laurel Highlands.

Mon...No sig wx expected.

Tue...AM low cigs possible N Mtns.

Wed...AM low cigs possible eastern PA. PM tsra impacts possible,
mainly western PA.

&&

.CLIMATE...
Welcome to April. Here is a look at the March monthly
temperature, precipitation, and snowfall at Harrisburg and
Williamsport along with departure from normal.

Harrisburg:
Avg. Temp = 43.0F (+1.2F)
Total Precipitation = 2.78 (-0.92")
Total Snowfall = T (-5.6")

Williamsport:
Avg. Temp = 40.0 (+1.3F)
Total Precipitation = 2.72 (-0.41")
Total Snowfall = 6.6" (-0.7")

Warmth builds through early next week with record hi min temps
forecast on Wed. 4/5.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 2 AM EDT Sunday for PAZ004>006-010>012-
017>019-037-041-042-045-046-049>053-058.
High Wind Warning until 2 AM EDT Sunday for PAZ024>028-033>036-
056-057-059-063>066.

&&

SYNOPSIS...Lambert/Steinbugl
NEAR TERM...Lambert/Steinbugl
SHORT TERM...Steinbugl
LONG TERM...Fitzgerald/Martin/RXR
AVIATION...Lambert/Fitzgerald/Colbert
CLIMATE...
Hazardous weather outlook, Apr 1, 2:36 PM EDT, 31 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
236 PM EDT Sat Apr 1 2023

PAZ025>028-034>036-056-057-059-063>066-021845-
Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Perry-
Dauphin-Lebanon-Cumberland-Adams-York-Lancaster-
236 PM EDT Sat Apr 1 2023

...HIGH WIND WARNING IN EFFECT UNTIL 2 AM EDT SUNDAY...
...SEVERE THUNDERSTORM WATCH 107 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   High Wind Warning.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ012-018-019-037-041-042-045-046-049>053-058-021845-
Northern Clinton-Northern Centre-Southern Centre-Tioga-
Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Schuylkill-
236 PM EDT Sat Apr 1 2023

...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT SUNDAY...
...SEVERE THUNDERSTORM WATCH 107 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ024-033-021845-
Cambria-Somerset-
236 PM EDT Sat Apr 1 2023

...HIGH WIND WARNING IN EFFECT UNTIL 2 AM EDT SUNDAY...
...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   High Wind Warning.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010-011-017-021845-
Warren-McKean-Potter-Elk-Cameron-Clearfield-
236 PM EDT Sat Apr 1 2023

...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT SUNDAY...
...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

Lambert

In the hours before

Local storm report, Apr 1, 2:45 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     4 NNW REW               41.95N 78.53W
04/01/2023                   MCKEAN             PA   LAW ENFORCEMENT

            TREES DOWN WITH WIRES.

&&

ST
Local storm report, Apr 1, 2:48 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
248 PM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     1 SSW BRADFORD          41.95N 78.64W
04/01/2023                   MCKEAN             PA   LAW ENFORCEMENT

            TREE AND WIRES DOWN.

&&

ST
Local storm report, Apr 1, 2:50 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
250 PM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     MOUNT JEWETT            41.72N 78.64W
04/01/2023                   MCKEAN             PA   LAW ENFORCEMENT

            TREES AND WIRES DOWN.

&&

ST
Special weather statement, Apr 1, 2:50 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service State College PA
250 PM EDT Sat Apr 1 2023

PAZ018-019-025-026-034-011915-
Bedford PA-Northern Centre PA-Blair PA-Huntingdon PA-
Southern Centre PA-
250 PM EDT Sat Apr 1 2023

...A GUSTY SHOWER WILL IMPACT BEDFORD...NORTHWESTERN HUNTINGDON...
SOUTHWESTERN CENTRE AND BLAIR COUNTIES THROUGH 315 PM EDT...

At 248 PM EDT, Doppler radar was tracking a line of gusty showers
along a line extending from near Philipsburg to Blue Knob to
Somerset. Movement was southeast at 50 mph.

HAZARD...Wind gusts over 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Altoona, Hollidaysburg, Tyrone, Bedford, Philipsburg, Roaring Spring,
Clearville, Bald Eagle, New Enterprise, Martinsburg, Lakemont,
Everett, Bellwood, Warriors Mark, Claysburg, Williamsburg,
Duncansville, Osterburg, Osceola Mills and Tipton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This gusty line of showers may intensify, so be certain to monitor
local radio stations and available television stations for
additional information and possible warnings from the National
Weather Service.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
central and south central Pennsylvania. A Severe Thunderstorm Watch
also remains in effect until 800 PM EDT for south central and central
Pennsylvania.

&&

LAT...LON 3989 7876 4006 7876 4026 7864 4031 7864
      4037 7856 4051 7854 4054 7848 4060 7844
      4064 7844 4065 7840 4072 7835 4076 7837
      4084 7829 4086 7825 4091 7822 4092 7818
      4071 7799 3989 7831 3982 7856
TIME...MOT...LOC 1848Z 293DEG 43KT 4070 7836 4000 7885

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Dangelo
Local storm report, Apr 1, 2:52 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
252 PM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     TSTM WND DMG     3 W BLANDBURG           40.69N 78.50W
04/01/2023                   CAMBRIA            PA   LAW ENFORCEMENT

            TREE DOWN.

&&
Local storm report, Apr 1, 2:58 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
258 PM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     2 WNW MARSHBURG         41.86N 78.80W
04/01/2023                   MCKEAN             PA   LAW ENFORCEMENT

            TREE DOWN ON ROUTE 59.

&&

ST

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 1:33 PM EDTSevere Thunderstorm Warning Considerable damage threatCTPWarren72 min
Apr 1, 2:07 PM EDTSevere Thunderstorm Warning Considerable damage threatCTPCambria, Somerset53 min
Apr 1, 2:18 PM EDTSevere Thunderstorm Warning Considerable damage threatCTPCameron, Clearfield, Elk, McKean57 min
Apr 1, 2:50 PM EDTSpecial Weather StatementCTPBedford, Blair25 min
Apr 1, 3:11 PM EDTSpecial Weather StatementCTPHuntingdon, Mifflin49 min
Apr 1, 3:26 PM EDTSevere Thunderstorm Warning Considerable damage threatCTPCambria34 min
Apr 1, 3:31 PM EDTSevere Thunderstorm Warning Considerable damage threatCTPLycoming, Tioga59 min
Apr 1, 3:44 PM EDTSpecial Weather StatementCTPBlair16 min
Apr 1, 3:57 PM EDTSpecial Weather StatementCTPBlair48 min
Apr 1, 4:13 PM EDTSpecial Weather StatementCTPClearfield47 min
Apr 1, 4:25 PM EDTSpecial Weather StatementCTPBlair, Cambria50 min
Apr 1, 4:50 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, York40 min
Apr 1, 5:16 PM EDTSevere Thunderstorm WarningCTPAdams, Dauphin, Lancaster, Lebanon, Schuylkill, York74 min
Apr 1, 5:47 PM EDTSpecial Weather StatementCTPAdams, Franklin43 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.